DOI 10.1016/j.ijscr.2020.09.110
Diaphragm disease associated with nonsteroidal anti-inflammatory drugs mimicking intestinal tumor: A case report.
Аннотация
INTRODUCTION
Diaphragm disease is rare and caused by intestinal obstruction due to nonsteroidal anti-inflammatory drugs (NSAIDs). Given the availability of video capsule endoscopy (VCE) and balloon enteroscopy (BE) this disease will be diagnosed more often.
PRESENTATION OF CASE: A 73-year-old man was presented to our hospital for persistent nausea and vomiting. Abdominal ultrasound and computed tomography revealed small-bowel thickening, stricture in the terminal ileum, and dilation of the proximal small intestine. Differential diagnosis included ileal lymphoma and multiple ileal adenocarcinomas, and a diagnostic laparoscopy was performed. Twenty-centimeter of ileum was resected by primary ileo-ileal anastomosis. On pathological examination, fibrosis of the submucosa was identified, and erosions and numerous inflammatory cells reaching the submucosa were also identified from the specimen.
DISCUSSION: The preoperative diagnosis of diaphragm disease is sometimes challenging due to its uncharacteristic symptoms; moreover, radiological findings are usually indefinite and distinctive. Currently, the main treatment for diaphragm disease is surgery.
CONCLUSION
We have documented a case of intestinal obstruction by NSAIDs. However, it is desirable to determine the course of treatment based on small bowel endoscopic dilatation cases in the future.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.